# SDR UPS 803932

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 70-140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, CORR BULGE ON BELLY SKIN FS 70 TO 140 BETWEEN LONGERONS 35L AND 34R.  REPLACED BELLY SKIN PANEL FS 70 AND 190 PER SRM 51-1-21.
